# SDR CALA0001309

- Difficulty date: August 24, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N15841
- Make and model: Doug DC-9-82
- Aircraft serial: 49581
- Aircraft time: 42,281 hours, 20,014 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK IN TAIL CONE UPPER LT LOCK PIN SUPPORT MOUNT BRACKET LOWER LEG ON THE AFT END.  THE BRACKET WAS REMOVED AND REPLACED IAW SRM 51-30-2 AND 51-10-2.
